# SDR FDEA201206062102

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 55,172 hours, 39,453 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AILERON DAMAGED ON BOTTOM.  REMOVED DAMAGED OTBD LT AILERON ASSY. REF MM  27-10-031-2.  INSTALLED NEW SERVICEABLE LT OTBD AILERON ASSY.  STILL REQ RIG & OPS CK. REF MM 27-10-031-2.  ADJ AND OPS CHECK LT OTBD AILERON IAW MM  27-10-000-5, CHECKS NORMAL.  FINAL CLOSED.
